# SDR SWAA2021082308836

- Difficulty date: August 16, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stanchion
- Condition: Corroded
- Location: Aft Cargo Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD INBOARD VERTICAL STANCHION IS CORRODED AT LOWER END-PART # 149A8118-8 STA 947.50; WL 180; LBL 8. / REMOVED AND INSTALLED NEW ACB AFT BULKHEAD I/B VERTICAL STANCHION IAW SRM 51-10-02; SRM 51-40-02 AND AMM 38-11-01 AT STA 947.50; WL180; LBL8
